# SDR AWXA200200200

- Difficulty date: February 18, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 49,223 hours, 31,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653931
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - C - DURING C-15 CHECK THE LT FUSELAGE FRAME INNER CHORD WAS FOUND CRACKED AT BS 616 JUST BELOW STR 17 LT.
